Ji, L orcid.org/0000-0002-7790-7765 (2020) On the cumulative Parisian ruin of multi-dimensional Brownian motion risk models. Scandinavian Actuarial Journal, 2020 (9). pp. 819-842. ISSN 0346-1238
Abstract
Consider a multi-dimensional Brownian motion which models the surplus processes of multiple lines of business of an insurance company. Our main result gives exact asymptotics for the cumulative Parisian ruin probability as the initial capital tends to infinity. An asymptotic distribution for the conditional cumulative Parisian ruin time is also derived. The obtained results on the cumulative Parisian ruin can be seen as generalisations of some of the results derived in Dȩbicki et al. [(2018). Extremal behavior of hitting a cone by correlated Brownian motion with drift. Stochastic Processes and Their Applications 128, 4171–4206]. As a particular interesting case, the two-dimensional Brownian motion risk model is discussed in detail.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Copyright, Publisher and Additional Information: | © 2020 Informa UK Limited, trading as Taylor & Francis Group. This is an author produced version of an article published in Scandinavian Actuarial Journal . Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | cumulative Parisian ruin; exact asymptotics; Multi-dimensional Brownian motion; quadratic programming problem; ruin probability |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 May 2020 10:25 |
Last Modified: | 28 Jul 2022 15:26 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/03461238.2020.1758762 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:159634 |